# SDR UPS98825513

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONGERON 1 ATTACH CLIP CORRODED BEYOND LIMITS FS 220.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CLIP IAW SRM 51-1-21 AND DWG 2643619.
